MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi:(b)(4).
 
Event or Problem Description
It was reported via complaint submission tool that during a knee arthroscopy, while using a radiance 32¿ 4k/uhd medical display, the display turned black and stopped working.Even after doing the recommended troubleshooting steps as turning system off and on, the display did not have any power anymore.The powercable or the purevue system is not the issue, the display itself was the issue.There was a surgical delay of 45 minutes and no patient consequences reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was received at the service center and evaluated.It was reported that the display turned black and stopped working.Per service reports, this complaint can be confirmed.It was found during evaluation that the display turned black.Also, the connecting cable and pca emi were defective.The connecting cable and pca emi were replaced to resolve the issues.The software was modified, and the device was cleaned, tested and found to be fully functional.With the available information, we cannot determine the root cause of the defective cable and pca emi.The defective components would have caused the the reported display issue.A manufacturing record evaluation was performed for the finished device serial number (b)(6), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
EDNOSCOPIC VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10396913
Report Number1221934-2020-02072
Device Sequence Number3168276
Product Code FCW
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date10/20/2020
Patient Sequence Number1